# SDR SWAA2016062753277

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 46,634 hours, 26,873 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8200Y9
- Part serial: WN437
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR UPPER SHOCK STRUT DOOR SECOND FROM FRONT SUPPORT STIFFENER CRACKED.  R & R LT LANDING GEAR UPPER SHOCK STRUT DOOR IAW AMM.
